# SDR AALA20110715MIA01

- Difficulty date: July 15, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Aircraft time: 96,317 hours, 15,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR EMERGENCY EXIT SIGN INOPERATIVE.  REPLACED BATTERY CHARGER FOR LEFT NUMBER 4 DOOR EMERGENCY EXIT SIGN.  OPS CHECK NORMAL.
